# SDR IPXA2017080720206

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 25,219 hours, 15,760 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

AIRSPEED UNRELIABLE AFTER TAKEOFF,  MESSAGES FOR MACH/SPEED TRIM IAS DISAGREE,  RUDDER RATIO CAPTAIN`S INSTRUMENTS UNRELIABLE. PURGED CAPTAIN`S PITOT PROBE AND LINES FOUND INSECT CONTAMINATION.  COMPLIED WITH PITOT SYS PRESSURIZATION TEST, AIRSPEEED INDICATOR . OPS CHECKED GOOD IAW AMM 34-11-00-862-008
